Inflations of the AG-groupoids.

Stevanović, Nebojša; Protić, Petar P.

Novi Sad Journal of Mathematics (1999)

  • Volume: 29, Issue: 1, page 19-26
  • ISSN: 0352-0900

How to cite


Stevanović, Nebojša, and Protić, Petar P.. "Inflations of the AG-groupoids.." Novi Sad Journal of Mathematics 29.1 (1999): 19-26. <>.

author = {Stevanović, Nebojša, Protić, Petar P.},
journal = {Novi Sad Journal of Mathematics},
keywords = {-inflations; AG-groupoids; -inflations},
language = {eng},
number = {1},
pages = {19-26},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {Inflations of the AG-groupoids.},
url = {},
volume = {29},
year = {1999},

AU - Stevanović, Nebojša
AU - Protić, Petar P.
TI - Inflations of the AG-groupoids.
JO - Novi Sad Journal of Mathematics
PY - 1999
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 29
IS - 1
SP - 19
EP - 26
LA - eng
KW - -inflations; AG-groupoids; -inflations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.